MathSciNet Relay Station
MathSciNet bibliographic data
MR615889 65J15 (58E07 65N30)
Brezzi, F.; Rappaz, J.; Raviart, P.-A. Finite-dimensional approximation of nonlinear problems. II. Limit points. Numer. Math. 37 (1981), no. 1, 1–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement